# SDR VNAA2017060999908

- Difficulty date: June 9, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 26,690 hours, 29,233 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341176
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT RBL 26, BS 280 IS CRACKED. REPLACED FLOORBEAM ANGLE.
